MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX15RWC W/ 4L RES; BLOOD GAS OXYGENATOR

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX15RWC W/ 4L RES; BLOOD GAS OXYGENATOR
Model Number 3CX*FX15RW40C
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.H6: component code: 934 - reservoir.Health effect - impact code: 2645 - no patient involvement.Heatlh effect - clinical code: 4582 - no clinical signs, symptoms or conditions.Medical device problem code: 1135 - crack.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusions: 11 - conclusion not yet available.
 
Event or Problem Description
The user facility reported to terumo cardiovascular, that during out of box, they noticed a cracked reservoir.No patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on september 1, 2023.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added expiration date) g3 (date received by manufacturer) g6 (indication that this is a follow-up report) h2 (follow-up due to additional information) h4 (device manufacture date) h6 (identification of evaluation codes 11, 3331, 4114, 3221, 4315) type of investigation #1: 11 - testing of device from same lot/batch retained by manufacturer type of investigation #2: 3331 - analysis of production records type of investigation #3: 4114 - device not returned investigation findings: 3221 - no findings available investigation conclusions: 4315 - cause not established the affected sample was not returned for evaluation; therefore, a thorough investigation cannot be performed.A representative retention sample was obtained and visually inspected, no damage was noted to the device.All capiox units are 100% visually inspected at several points in the production process.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Event or Problem Description
Cracked reservoir.

Brand Name
STERILE FX15RWC W/ 4L RES
Common Device Name
BLOOD GAS OXYGENATOR
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key17673031
Report Number1124841-2023-00215
Device Sequence Number12273199
Product Code DTZ
UDI-Device Identifier00699753450790
UDI-Public(01)00699753450790
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number3CX*FX15RW40C
Device Catalogue NumberN/A
Device Lot Number3G26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown